On the structure of the surface layer of molten niobates
Doklady Akademii Nauk, Tome 136 (1961) no. 3, pp. 644-646
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_3_a34,
author = {A. I. Manakov and O. A. Esin and B. M. Lepinskikh},
title = {On the structure of the surface layer of molten niobates},
journal = {Doklady Akademii Nauk},
pages = {644--646},
year = {1961},
volume = {136},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_3_a34/}
}
A. I. Manakov; O. A. Esin; B. M. Lepinskikh. On the structure of the surface layer of molten niobates. Doklady Akademii Nauk, Tome 136 (1961) no. 3, pp. 644-646. http://geodesic.mathdoc.fr/item/DAN_1961_136_3_a34/